# SDR FDEA202302010189

- Difficulty date: February 1, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300*
- Aircraft serial: 657
- Aircraft time: 44,993 hours, 25,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: A5211098800200
- Part serial: NOTENTERED
- Condition: Dirty
- Location: Not Entered
- Part time: 41,574 hours, 23,024 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR WILL NOT DISARM. RELEASED FOR SERVICE PER MEL : 52-XX-XX INOP. SLIDE REMAINS   INSTALLED ON DOOR." MEL: 52-XX-XX.   - (REPORTED ON SEPERATE SDR) DURING MX, L1 DOOR EMERGENCY ASSIST BOTTLE WAS   BLOWN DURING MX ACTION TO RELEASE SLIDE GIRT BAR MECAHNISM DISARM FROM GIRT BAR. FOUND DEBRIS IN GIRT BAR FLOOR FITTING AND GIRT BAR. REMOVED DIRT AND LUBRICATED AS   REQUIRED. REF A300 AMM 12-22-52-00-01.
